# SDR 04FDEA01903

- Difficulty date: July 1, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 39,607 hours, 8,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC40082
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP, INBOARD FLAP SIDE HINGE ATTACHMENT AREA, FORWARD MOUNT FITTING, THREE (3) HOLES FOUND CORRODED.  RT OUTBOARD FLAP, INBOARD FLAP SIDE HINGE ATTACHMENT AREA, FORWARD MOUNT FITTING CORROSION REMOVED AS PER SRM 51-21-00 VOLUME II.  (1) OUTBOARD MIDDLE HOLE: ORIGINAL DIAMETER = 0.583 INCH, FINAL DIAMETER = 0.653 INCH, (2) INBOARD FORWARD HOLE: ORIGINAL DIAMETER = 0.567 INCH, FINAL DIAMETER = 0.630 INCH  (3) OUTBOARD FORWARD HOLE: ORIGINAL DIAMETER = 0.630 INCH, FINAL DIAMETER = 0.699 INCH  COMPLIED WITH FEDEX EA NR 1-5750-76755, WINGS, RIGHT OUTBOARD FLAP, SUPPORTS CORRODED.
